# SDR 05FDEA01055

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN TENSION TIE RIB LEFT AFT VERT BOLT HOLE CORRODED A/C AND TENSION TIE SIDE.  REPAIRED VERT FIN TENSION TIE RIB LT AFT VERT BOLT HOLE PER FED EX EA 7-5530-86280
